Semi-infintite assignment problems and related games

Natividad Llorca, Stef Tijs, Judith B. Timmer

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)

Abstract

In this paper we look at semi-infinite assignment problems. These are situations where a finite set of agents of one type has to be assigned to an infinite set of agents of another type. This has to be done in such a way that the total profit arising from these assignments is as large as possible. An infinite programming problem and its dual arise here, which we tackle with the aid of finite approximations. We prove that there is no duality gap and we show that the core of the corresponding game is nonempty. Finally, the existence of optimal assignments is discussed.
Original languageUndefined
Pages (from-to)67-78
Number of pages12
JournalMathematical methods of operations research
Volume57
Issue number1
DOIs
Publication statusPublished - Apr 2003

Keywords

  • IR-58671
  • Infinite programs
  • assignment
  • Cooperative games
  • METIS-212030
  • EWI-17804
  • Balancedness

Cite this